advertisement
Question
Posted by: libby | 2006/11/04

low libido if any

Dear doc - I'm on anti-depressants 10mg of cipralex per day and it's seriously affecting my libido as in totally killed it which is now a teeny weeny problem! Any suggestions / recommendations / advice / alternatives? thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The usual recommendations are to change your antidepressant. Discuss this with your psychiatrist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement